# SDR AT9900233

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5260 · Entrance Stairs
- Part: Fitting
- Condition: Cracked
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT VENTRAL STAIRS LOWER LEFT HAND SIDE CORNER FITTING CORRODED THROUGH OUT.  REMOVED AND REPLACED CORRODED AND CRACKED VENTRAL STAIRS LEFT HAND SIDE CORNER FITTING IAW DC9 SRM 51-10-4, 51-10-3, 51-10-5 AND 51-30-2.
